Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 39, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 23, 2012, 2:09 AM CST for 4 counties in Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2012, 2:09 AM CST (08:09 UTC)
- Expired
- Jan 23, 2012, 2:45 AM CST
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Adair County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 23, 1:14 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS53 KLMK 230809
SVRLMK
KYC001-057-169-171-230845-
/O.NEW.KLMK.SV.W.0039.120123T0809Z-120123T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
209 AM CST MON JAN 23 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 245 AM CST
* AT 206 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RANDOLPH TO GUM TREE...MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
EDMONTON...
CORK AND HESTAND...
VERNON AND BLYTHE...
GRADYVILLE AND STALCUP...
SPARKSVILLE AND LESLIE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3662 8586 3684 8578 3684 8574 3691 8575
3702 8570 3709 8529 3661 8545
TIME...MOT...LOC 0809Z 252DEG 47KT 3699 8569 3673 8577
WIND...HAIL 60MPH <.50IN
$$
TWF3 follow-up statements
118
WWUS53 KLMK 230823
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 AM CST MON JAN 23 2012
KYC001-057-169-171-230845-
/O.CON.KLMK.SV.W.0039.000000T0000Z-120123T0845Z/
METCALFE KY-MONROE KY-ADAIR KY-CUMBERLAND KY-
223 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR WESTERN CUMBERLAND...SOUTHWESTERN ADAIR...EASTERN MONROE AND
SOUTHEASTERN METCALFE COUNTIES...
AT 220 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NELL TO WILLOW SHADE TO HARLAN CROSSROADS...MOVING
EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
EDMONTON...
VERNON AND SPARKSVILLE...
STALCUP AND RAYDURE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
&&
LAT...LON 3663 8581 3690 8566 3704 8561 3709 8529
3661 8545
TIME...MOT...LOC 0822Z 252DEG 47KT 3704 8549 3689 8555
3665 8567
WIND...HAIL 60MPH <.50IN
$$
RS505
WWUS53 KLMK 230839
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 AM EST MON JAN 23 2012
KYC169-230850-
/O.CAN.KLMK.SV.W.0039.000000T0000Z-120123T0845Z/
METCALFE KY-
239 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN METCALFE COUNTY
IS CANCELLED...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3663 8570 3688 8547 3707 8540 3709 8529
3661 8545
TIME...MOT...LOC 0840Z 251DEG 41KT 3710 8526 3696 8532
3671 8544
$$
KYC001-057-171-230845-
/O.CON.KLMK.SV.W.0039.000000T0000Z-120123T0845Z/
MONROE KY-ADAIR KY-CUMBERLAND KY-
239 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR WESTERN CUMBERLAND...SOUTHERN ADAIR AND SOUTHEASTERN MONROE
COUNTIES...
AT 238 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GADBERRY TO BREEDING TO JUDIO...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MAINLY RURAL AREAS OF SOUTHEASTERN MONROE...SOUTHERN ADAIR AND
WESTERN CUMBERLAND COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
&&
LAT...LON 3663 8570 3688 8547 3707 8540 3709 8529
3661 8545
TIME...MOT...LOC 0840Z 251DEG 41KT 3710 8526 3696 8532
3671 8544
WIND...HAIL 60MPH <.50IN
$$
RS982
WWUS53 KLMK 230845
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 AM CST MON JAN 23 2012
KYC001-057-171-230855-
/O.EXP.KLMK.SV.W.0039.000000T0000Z-120123T0845Z/
MONROE KY-ADAIR KY-CUMBERLAND KY-
245 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CUMBERLAND...SOUTHERN
ADAIR AND SOUTHEASTERN MONROE COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING AND WIND
GUSTS TO AROUND 50 MPH.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3663 8570 3688 8547 3707 8540 3709 8529
3661 8545
TIME...MOT...LOC 0845Z 251DEG 41KT 3712 8519 3698 8525
3673 8537
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 1:58 AM CST, 11 minutes earlier.
Area forecast discussion, Jan 23, 1:58 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 258 AM EST MON JAN 23 2012 ...Mesoscale Update... Squall line just east of I-65 continues to produce damaging winds. Impressive low-level wind field just ahead of the line, with KLVX 88-D showing 80+ kt at 5000 ft, and this has led SPC to place another watch in the eastern CWA. Tornado threat has been limited by low- level stable layer. Will clear counties west of the I-65 corridor from WW 8 in time for ZFP issuance, and expect the SVR threat to continue to taper off from west to east. Convective line should exit the CWA by daybreak, but trailing stratiform region should remain a player into mid-morning. && .Short Term (Today and Tonight)... Stratiform rain trailing the exiting squall line should taper off by mid to late morning. Cold front will move through by midday, but the gradient remains tight behind it. Look for wind gusts near 35 mph, and strong cold advection will result in slowly falling temps through the day. Min temps tonight will be held up by persistent 6-8 kt WSW winds, and forecast values in the lower/mid-30s are about 10 degrees above normal. .Long Term (Tuesday through Sunday)... Surface high pressure will bring us much quieter weather at the start of the long term and keep us dry into Wednesday morning. For much of the long term period we will once again have a Desert Southwest upper low that will head east across the southern U.S. and may or may not phase with an upper trof moving from the Prairie Provinces through the Great Lakes to New England. In situations like this earlier this season the GFS tended to be the better prog with its habit of being a bit slower and more conservative than the ECMWF. Once again, with the latest data suite, the GFS is a little slower than the ECMWF and we will lean toward the GFS solution. So, it looks like an inverted surface trof will form from the Texas coast to the windward side of the central Appalachians over the course of the day on Wednesday. Moisture will gradually spread northeastward along this axis and reach the LMK CWA, at least in the southwest, by Wednesday afternoon. Precipitation should then become widespread Wednesday night into Thursday, especially in Kentucky, as the system slowly moves through the region. Thursday night high pressure comes in from the mid-Mississippi Valley to push the precipitation out of our area. At this time the entire period looks to be plain rain for precip type. Friday we sit between low pressure developing in the southeast U.S. along the remnants of the old trof, and a weak cool front advancing from the upper Plains. Precip chances will be greater northwest and southeast of our area, but we will still need low chance POPs. The cool front moves through on Saturday, primarily dry thanks to high pressure developing along the Gulf Coast, and then dry weather looks on tap for Saturday night into Sunday. Still no brutally cold air in the forecast, with highs in the 40s and 50s and lows in the 20s and 30s as we approach the first of February...though the weekend could be colder than currently progged depending on the amount of upper troffing that is realized. && .Aviation (06Z TAF Issuance)... Squall line into IL/western KY will push east across Kentucky, reaching BWG and SDF either side of 08Z, and making it into LEX around 10Z depending on cold pool driven acceleration. Ahead of the line, will initialize with LLWS as a 50 kt low-level jet slides across the area. MVFR ceilings, but SDF and BWG are in the warm sector with ceilings holding in fuel-alternate territory. Have taken the best shot at the line, and narrowed it down to a 1-1.5 hour window. Visibilities will drop into IFR at least briefly in the heaviest rain. Will carry MVFR in the trailing stratiform through daybreak, with the front coming through mid-morning. Behind the front conditions improve to VFR, but strong boundary-layer mixing and a tight gradient will crank SW winds up to a solid 20 kt, with gusts around 30 kt. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Mesoscale........RAS Short Term.......RAS Long Term........13/RAS Aviation.........RAS
Hazardous weather outlook, Jan 23, 1:20 AM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 220 AM EST MON JAN 23 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240730- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 220 AM EST MON JAN 23 2012 /120 AM CST MON JAN 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE AREA BEFORE DAYBREAK. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE BEFORE 3 AM EST WEST OF INTERSTATE 65...AND BETWEEN 3 AM AND 5 AM EST EAST OF INTERSTATE 65. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. 40
In the hours before
Special weather statement, Jan 23, 1:44 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 AM EST MON JAN 23 2012
KYZ029-030-034-035-038-039-045-230815-
ANDERSON-BULLITT-FRANKLIN-JEFFERSON-NELSON-SHELBY-SPENCER-
244 AM EST MON JAN 23 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...
AT 242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
MIDDLETOWN TO 6 MILES NORTHWEST OF TAYLORSVILLE TO BARDSTOWN...AND
MOVING EAST AT 55 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.
* THESE STORMS WILL ALSO IMPACT...
TAYLORSVILLE...
SHELBYVILLE...
FAIRFIELD AND YODER...
MIDDLETOWN HEIGHTS AND VEACHLAND...
OLD CHRISTIANBURG AND MULBERRY...
WAYSIDE AND SPARROW...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 19 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3834 8491 3808 8492 3791 8498 3789 8501
3789 8511 3791 8511 3792 8512 3789 8514
3789 8520 3790 8520 3789 8521 3787 8558
3808 8551 3825 8552
TIME...MOT...LOC 0744Z 266DEG 47KT 3825 8539 3807 8541
3784 8548
EERSpecial weather statement, Jan 23, 1:47 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 AM EST MON JAN 23 2012
INZ079-KYZ031>034-230815-
HENRY-JEFFERSON-OLDHAM-SHELBY-TRIMBLE-
247 AM EST MON JAN 23 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 50 MPH WINDS...
AT 242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
MADISON TO MIDDLETOWN...AND MOVING EAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
NEW CASTLE...
LA GRANGE...
BEDFORD...
MADISON...
PROVIDENCE AND CHESTNUT GROVE...
LACIE AND BELLVIEW...
DELVILLE AND PORT ROYAL...
SLABTOWN AND FALLIS...
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 17 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3869 8519 3874 8526 3873 8532 3859 8521
3860 8508 3857 8507 3857 8501 3851 8502
3852 8498 3849 8499 3847 8492 3842 8488
3837 8490 3833 8500 3827 8543 3829 8549
3855 8541 3891 8536 3892 8521
TIME...MOT...LOC 0746Z 270DEG 45KT 3890 8526 3828 8540
EERLocal storm report, Jan 23, 1:52 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
252 AM EST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG RADCLIFF 37.82N 85.94W
01/23/2012 HARDIN KY AMATEUR RADIO
POWER OUTAGES IN THE CITY
&&
EVENT NUMBER LMK1200108
RLLocal storm report, Jan 23, 1:53 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
253 AM EST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG OKOLONA 38.14N 85.69W
01/23/2012 JEFFERSON KY BROADCAST MEDIA
POWER LINE DOWN AND TRANSFORMER BLOWN
&&
EVENT NUMBER LMK1200109
RLSpecial weather statement, Jan 23, 2:01 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 AM EST MON JAN 23 2012
KYZ054-064-065-077-230830-
ADAIR-GREEN-MARION-TAYLOR-
201 AM CST MON JAN 23 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
WINDS OF 40 TO 50 MPH WINDS...
AT 256 AM EST/156 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13
MILES SOUTHEAST OF HODGENVILLE TO 13 MILES SOUTHWEST OF GREENSBURG...
AND MOVING EAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS OF 40 TO
50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GREENSBURG...
CAMPBELLSVILLE...
WILLOWTOWN AND WHITE ROSE...
FINLEY AND WHITEWOOD...
JESSIETOWN AND WRIGHTS...
TAYLOR COUNTY AIRPORT AND WOOLEYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3714 8565 3718 8569 3721 8568 3746 8557
3745 8553 3748 8551 3747 8547 3748 8546
3749 8514 3713 8532
TIME...MOT...LOC 0800Z 267DEG 38KT 3745 8551 3716 8565
TWFLocal storm report, Jan 23, 2:02 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 AM EST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG HILLVIEW 38.07N 85.69W
01/23/2012 BULLITT KY BROADCAST MEDIA
VEHICLE DAMAGE FROM DOWNED TREES
&&
EVENT NUMBER LMK1200110
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:57 PM CST | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 33 min |
| Jan 23, 12:21 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 24 min |
| Jan 23, 12:21 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 24 min |
| Jan 23, 12:41 AM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 34 min |
| Jan 23, 12:44 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 31 min |
| Jan 23, 12:51 AM CST | Special Weather Statement | LMK | Grayson, Hardin | 39 min |
| Jan 23, 1:02 AM CST | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart, Warren | 28 min |
| Jan 23, 1:12 AM CST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 33 min |
| Jan 23, 1:14 AM CST | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 31 min |
| Jan 23, 1:15 AM CST | Special Weather Statement | LMK | Jefferson, Oldham, Trimble | 30 min |
| Jan 23, 1:30 AM CST | Special Weather Statement | LMK | Larue, Nelson | 60 min |
| Jan 23, 1:34 AM CST | Severe Thunderstorm Warning | LMK | Barren, Hart | 26 min |
| Jan 23, 1:38 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 37 min |
| Jan 23, 1:44 AM CST | Special Weather Statement | LMK | Anderson, Shelby, Spencer | 31 min |
| Jan 23, 1:47 AM CST | Special Weather Statement | LMK | Henry, Trimble | 28 min |
| Jan 23, 1:51 AM CST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 24 min |
| Jan 23, 2:01 AM CST | Special Weather Statement | LMK | Green, Taylor | 29 min |
| Jan 23, 2:15 AM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion | 30 min |
| Jan 23, 2:15 AM CST | Severe Thunderstorm Warning | LMK | Mercer, Washington | 30 min |
| Jan 23, 2:21 AM CST | Special Weather Statement | LMK | Anderson, Franklin, Scott, Woodford | 24 min |
| Jan 23, 2:43 AM CST | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 32 min |
| Jan 23, 2:44 AM CST | Special Weather Statement | LMK | Fayette, Harrison, Jessamine, Mercer, Scott, Woodford | 31 min |
| Jan 23, 2:46 AM CST | Special Weather Statement | LMK | Boyle, Casey, Garrard, Lincoln | 29 min |
| Jan 23, 3:09 AM CST | Special Weather Statement | LMK | Clinton, Russell | 21 min |
| Jan 23, 3:10 AM CST | Special Weather Statement | LMK | Bourbon, Clark, Garrard, Lincoln, Madison, Nicholas | 35 min |
| Jan 23, 3:32 AM CST | Special Weather Statement | LMK | Clinton | 13 min |
| Jan 23, 4:42 AM CST | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 11 hr |
| Jan 23, 10:21 AM CST | Severe Thunderstorm Warning | LMK | Henry, Trimble | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.